MathSciNet Relay Station
MathSciNet bibliographic data
MR1347164 (96h:65152) 65N99 (65M99 65P05)
Halpern, L.; Rauch, J. Absorbing boundary conditions for diffusion equations. Numer. Math. 71 (1995), no. 2, 185–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement